# SDR CALA2022030700576

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757*
- Aircraft serial: 32814
- Aircraft time: 54,267 hours, 17,370 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148N3215
- Condition: Corroded
- Location: Str 28l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA. 1844 BETWEEN STR. 28LAND 29L CORRODED( VIEWED INSIDE TAIL COMP.) (INFORMATION ONLY FOR SFR INPUT .)    PERFORMED REPAIR ON DAMAGED FUSELAGE SKIN REF. ECRA 5380-01325... SEE FLEETCYCLE LOG PAGE 9800429 FOR WORK ACCOMPLISHED.
